# SDR USAA2013021100027

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 74,060 hours, 33,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1503
- Condition: Failed
- Location: Cabin
- Part time: 32,579 hours, 19,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD EMERGENCY POWER SUPPLY UNIT FAILED BITE TEST.  REMOVED AND REPLACED CABIN FORWARD EMERGENCY POWER SUPPLY UNIT.
